# SDR DALA2022042903023

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CORROSION FOUND ON LH WING AFT SPAR/ACA (ANCHORAGE) FITTING INTERFACE. BOLTS IN HOLES 52,53,54 WERE FOUND SHEARED AND CORROSION AT HOLES 52,53,54,55, AND 81, PER SB A320-57-1089 NUMBERING. CORROSION ON AFT SPAR WEB AND ACA FITTING. CORRECTIVE ACTION: REPAIRED PER ERA 597121. (2214573)
